Singularity Theory and Equivariant Dynamical Systems

Mike Field

Publications mathématiques et informatique de Rennes (1975)

  • Issue: S4, page 1-11

How to cite

top

Field, Mike. "Singularity Theory and Equivariant Dynamical Systems." Publications mathématiques et informatique de Rennes (1975): 1-11. <http://eudml.org/doc/274574>.

@article{Field1975,
author = {Field, Mike},
journal = {Publications mathématiques et informatique de Rennes},
language = {eng},
number = {S4},
pages = {1-11},
publisher = {Département de Mathématiques et Informatique, Université de Rennes},
title = {Singularity Theory and Equivariant Dynamical Systems},
url = {http://eudml.org/doc/274574},
year = {1975},
}

TY - JOUR
AU - Field, Mike
TI - Singularity Theory and Equivariant Dynamical Systems
JO - Publications mathématiques et informatique de Rennes
PY - 1975
PB - Département de Mathématiques et Informatique, Université de Rennes
IS - S4
SP - 1
EP - 11
LA - eng
UR - http://eudml.org/doc/274574
ER -

References

top
  1. [1] G.E. Bredon, "Introduction to compact transformation groups", Academic Press, New York (1972). Zbl0246.57017MR413144
  2. [2] M.J. Field, Equivariant dynamical systems, Ph.D. thesis, Warwick University, 1970. Zbl0205.28204
  3. [3] M.J. Field, Equivariant dynamical systems, Bull. A.M.S., Nov. 1970, 1314-1318. Zbl0205.28204MR277850
  4. [4] M.J. Field, Transversality in G-manifolds, to appear. Zbl0318.57046MR451276
  5. [5] M.J. Field, Global theory of equivariant vector fields, to appear. 
  6. [6] M.W. Hirsch, C.C. Pugh and M. Shub, Invariant manifolds, to appear. Zbl0226.58009MR292101
  7. [7] T. Petrie, Obstructions to transversality for compact Lie groups, Bull. A.M.S.80 (1974). 1133 - 1136. Zbl0307.57016MR368058
  8. [8] T. Petrie, G-Transversality, Bull. A.M.S81 (1975). 721-722. Zbl0303.57020MR370631
  9. [9] V. Poenaru, Stabilite structurelle equivariante (premiere partie), Orsay notes, N° 12675-30. 
  10. [10] B. Teissier, Introduction to Equisingularity problems, Proc. of A.M.SSymposia in Pure Mathematics, Vol. 29 (1975). Zbl0322.14008MR422256
  11. [11] G. Schwarz, Smooth functions invariant under the action of a compact Lie group, Topology, Vol. 14 (1975), 63-68. Zbl0297.57015MR370643

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.